# SDR DHL2006809518

- Difficulty date: August 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR LE INTERNAL SPLICE DOUBLER 1.500" CRACK STA XFS 341.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-14-06, EO NR AST060704 DATED 07-12-06.  REMOVED FASTENERS FROM REPAIR AREA IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW EO NR AST060704.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK FOUND.  FABRICATED INTERNAL DOUBLER (7075T6 0.080") INTERNAL DOUBLER (TITANIUM 0.020") AND 2 INTERNAL STRAPS (7075T6AL 0.080") IAW EO NR AST060704.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO NR AST060704, SRM 51-1-20D, SRM 51-3-1.
